SciELO - Scientific Electronic Library Online

vol.28 issue2Discrete sampling theorem to Shannon’s sampling theorem using the hyperreal numbers ∗RTraveling wave type solution in a Model Diffusive Predator-Prey type Holling II author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista de Matemática Teoría y Aplicaciones

Print version ISSN 1409-2433


CORTES-GARCIA, Christian. Bifurcations in Model Gause Predator-Prey with discontinuity. Rev. Mat [online]. 2021, vol.28, n.2, pp.183-208. ISSN 1409-2433.

This paper presents the necessary conditions to guarantee the existence of a stable limit cycle in a predator - prey model and some geometrical aspects to perform a qualitative analysis in two - dimensional Filippov dynamic systems. With these defined guidelines, the dynamics of a predator - prey model are studied when exploitation in predators is restricted if the number of prey is lower than a critical value. The study is carried out by the bifurcation analysis in relation to two parameters: exploitation and protection of the populations to interact.

Keywords : planar systems Filippov; bifurcation analysis; limit cycles predatorprey systems; cicly Canard..

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )